按条件检索“1,052”条记录

已选条件: 数据来源: 万方 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
61. Instruction Cache Locking Using Temporal Reuse Profile EI SCOPUS SCIE

作者:Liang, Yun;Mitra, Tulika;Ju, Lei

作者机构:[Liang, Y] Center for Energy-Efficient Computing and Applications, School of Electronics Engineering and Computer Science, Peking University, Beijing, 100871, China, Collaborative Innovation Center of High Performance Computing, NUDT, Changsha, 410073, China;[ Mitra, T] Department of Computer Science, National University of Singapore, Singapore, 117417, Singapore;[ Ju, L] School of Computer Science and Technology, Shandong University, Jinan, 250101, China

来源:IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems: A publication of the IEEE Circuits and Systems Society,IEEE TRANSACTIONS ON COMPUTER-AIDED DESIGN OF INTEGRATED CIRCUITS AND SYSTEMS,2015,Vol.34,Issue.9,1387-1400

WOS被引数:1

资源类型:期刊论文

WOS:000360405500002

62. Theory and application of numerical simulation method of capillary force enhanced oil production EI CSCD SCOPUS SCIE

作者:Yuan, Yirang; Cheng, Aijie; Yang, Danping; Li, Changfeng; Liu, Yunxin

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Cheng, A] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, D] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2015,Vol.36,Issue.3,379-400

WOS被引数:1

资源类型:期刊论文

WOS:000350670200009

63. Cuckoo search with varied scaling factor EI SCOPUS SCIE

作者:Wang, Lijin; Yin, Yilong; Zhong, Yiwen

作者机构:[Wang, L] School of Computer Science and Technology, Shandong University, Jinan, 250101, China, College of Computer and Information Science, Fujian Agriculture and Forestry University, Fuzhou, 350002, China;[ Yin, Y] School of Computer Science and Technology, Shandong University, Jinan, 250101, China, School of Computer Science and Technology, Shandong University of Finance and Economics, Jinan, 250014, China;[ Zhong, Y] College of Computer and Information Science, Fujian Agriculture and Forestry University, Fuzhou, 350002, China

来源:计算机科学前沿,FRONTIERS OF COMPUTER SCIENCE,2015,Vol.9,Issue.4,623-635

WOS被引数:8

资源类型:期刊论文

WOS:000358611800010

64. Synchronization Reachable Topology and Synchronization of Discrete-Time Linear Multi-Agent Systems EI SCOPUS SCIE

作者:Wang, Xingping;Zhu, Jiandong;Cheng, Zhaolin

作者机构:[Wang, X] Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, 264001, China;[ Zhu, J] School of Mathematical Sciences, Nanjing Normal University, Nanjing, 210023, China;[ Cheng, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,Vol.60,Issue.7,1927-1932

WOS被引数:10

资源类型:期刊论文

WOS:000356871400018

65. An Improved Level Set Method for Segmentation of Renal Parenchymal Area from Ultrasound Images SCOPUS SCIE

作者:Song, Yihua;Wang, Huixuan;Liu, Yu;Li, Chunming;Tasian, Gregory E.;Gong, Zhaoxuan;Zhao, Dazhe

作者机构:[Song, Y] Key Laboratory of Medical Image Computing Ministry of Education, Northeastern University, Shenyang, 110179, China, Department of Radiology, University of Pennsylvania, Philadelphia, PA 19104, United States;[ Wang, H] School of Computer Science and Technology, Shandong University, Jinan, 250100, China, Department of Radiology, University of Pennsylvania, Philadelphia, PA 19104, United States;[ Liu, Y] Center for Image Processing and Computer Vision, Jilin University, Changchun, 130012, China, Department of Radiology, University of Pennsylvania, Philadelphia, PA 19104, United States;[ Li, C] Department of Radiology, University of Pennsylvania, Philadelphia, PA 19104, United States, University of Electronic Science and Technology of China, Chengdu, 610054, China;[ Tasian, G.E] Division of Urology and the Center for Pediatric Clinical Effectiveness, Children's Hospital of Philadelphia, Philadelphia, PA 19104, United States;[ Gong, Z] Key Laboratory of Medical Image Computing Ministry of Education, Northeastern University, Shenyang, 110179, China, Department of Radiology, University of Pennsylvania, Philadelphia, PA 19104, United States;[ Zhao, D] Department of Radiology, University of Pennsylvania, Philadelphia, PA 19104, United States

来源:Journal of Medical Imaging and Health Informatics,JOURNAL OF MEDICAL IMAGING AND HEALTH INFORMATICS,2015,Vol.5,Issue.7,1533-1536

WOS被引数:1

资源类型:期刊论文

WOS:000362695500027

66. Local shape control of a weighted interpolation surface SCOPUS SCIE

作者:Pan, Jianxun;Bao, Fangxun

作者机构:[Pan, J.X] Woman’s Academy at Shandong, Jinan, 250300, China;[ Bao, F.X] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2015,Vol.19,Issue.1,68-79

资源类型:期刊论文

WOS:000348559000006

67. Higher Moments of Fourier Coefficients of Cusp Forms SCOPUS SCIE

作者:Lu, Guangshi;Sankaranarayanan, Ayyadurai

作者机构:[Lii, G] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Sankaranarayanan, A] Tata Institute of Fundamental Research, School of Mathematics, Mumbai, 400005, India

来源:Canadian Mathematical Bulletin,CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES,2015,Vol.58,Issue.3,548-560

资源类型:期刊论文

WOS:000359879900010

68. RESONANCE OF AUTOMORPHIC FORMS FOR GL(3) SCOPUS SCIE

作者:Ren, Xiumin;Ye, Yangbo

作者机构:[Ren, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ye, Y] Department of Mathematics, The University of Iowa, Iowa City, IO 52242-1419, United States

来源:Transactions of the American Mathematical Society,TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2015,Vol.367,Issue.3,2137-2157

WOS被引数:7

资源类型:期刊论文

WOS:000351857000021

69. Controllability and Observability of Singular Boolean Control Networks EI SCOPUS SCIE

作者:Meng, Min;Li, Beiyou;Feng, Jun-e

作者机构:[Meng, M] The School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, B] The School of Finance, Qilu University of Technology, Jinan, 250353, China;[ Feng, J.-E] The School of Mathematics, Shandong University, Jinan, 250100, China

来源:Circuits, systems, and signal processing: CSSP,CIRCUITS SYSTEMS AND SIGNAL PROCESSING,2015,Vol.34,Issue.4,1233-1248

WOS被引数:16

资源类型:期刊论文

WOS:000352198900010

70. ON SMALL PERTURBATION OF FOUR-DIMENSIONAL QUASI-PERIODIC SYSTEM WITH DEGENERATE EQUILIBRIUM POINT SCOPUS SCIE

作者:Qiu, Wenhua;Si, Jianguo

作者机构:[Qiu, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, School of Mathematics and Statistics, Zaozhuang University, Zaozhuang, Shandong, 277160, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Communications on pure and applied analysis,COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,2015,Vol.14,Issue.2,421-437

资源类型:期刊论文

WOS:000347920600004

71. Enlarging Image by Constrained Least Square Approach with Shape Preserving CPCI-S EI SCOPUS SCIE

作者:Zhang, Fan; Zhang, Xin; Qin, Xue-Ying; Zhang, Cai-Ming

作者机构:[Zhang, F] School of Computer Science and Technology, Shandong University, Jinan, 250101, China;[ Zhang, X] School of Computer Science and Technology, Shandong University, Jinan, 250101, China;[ Qin, X.-Y] School of Computer Science and Technology, Shandong University, Jinan, 250101, China;[ Zhang, C.-M] School of Computer Science and Technology, Shandong University, Jinan, 250101, China, Shandong Provincial Key Laboratory of Digital Media Technology, Shandong University of Finance and Economics, Jinan, 250014, China

会议名称:Computational Visual Media Conference (CVM)

会议日期:APR 16-17, 2015

来源:计算机科学技术学报(英文版),JOURNAL OF COMPUTER SCIENCE AND TECHNOLOGY,2015,Vol.30,Issue.3,489-498

WOS被引数:4

资源类型:会议论文;期刊论文

WOS:000354101800006

72. Fractional Backward Stochastic Differential Equations and Fractional Backward Variational Inequalities SCOPUS SCIE

作者:Maticiuc, Lucian;Nie, Tianyang

作者机构:[Maticiuc, L] “Alexandru Ioan Cuza” University, Carol I Blvd., no. 11, Iasi, 700506, Romania, Department of Mathematics, “Gheorghe Asachi” Technical University, Carol I Blvd., no. 11, Iasi, 700506, Romania;[ Nie, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Laboratoire de Mathématiques, CNR-UMR 6205 Université de Bretagne Occidentale, Brest Cedex 3, 29285, France, School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia

来源:Journal of theoretical probability,JOURNAL OF THEORETICAL PROBABILITY,2015,Vol.28,Issue.1,337-395

WOS被引数:9

资源类型:期刊论文

WOS:000351316900014

73. Total Coloring of Planar Graphs Without Chordal Short Cycles SCOPUS SCIE

作者:Wang, Huijuan;Liu, Bin;Wu, Jianliang

作者机构:[Wang, H] College of Mathematics, Qingdao University, Qingdao, 266071, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1755-1764

WOS被引数:2

资源类型:期刊论文

WOS:000360192700049

74. Canonical Bases of Modified Quantum Algebras for Type A(2)-monomial Elements SCOPUS SCIE

作者:Cui, Weideng

作者机构:[Cui, W] School of Mathematics, Shandong University, Jinan, China

来源:Communications in algebra,COMMUNICATIONS IN ALGEBRA,2015,Vol.43,Issue.9,3663-3685

WOS被引数:1

资源类型:期刊论文

WOS:000356966000004

75. THE MOBIUS FUNCTION AND DISTAL FLOWS SCOPUS SCIE

作者:Liu, Jianya;Sarnak, Peter

作者机构:[Liu, J] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Sarnak, P] Department of Mathematics, Princeton University, Institute for Advanced Study, Princeton, NJ, United States

来源:Duke mathematical journal,DUKE MATHEMATICAL JOURNAL,2015,Vol.164,Issue.7,1353-1399

WOS被引数:15

资源类型:期刊论文

WOS:000355644000003

76. Exponential sums twisted by Fourier coefficients of automorphic cusp forms for SL(2, Z) SCOPUS SCIE

作者:Wei, Bin

作者机构:[Wei, B] School of Mathematics, Shandong University Jinan, Shandong, 250100, China

来源:International journal of number theory,INTERNATIONAL JOURNAL OF NUMBER THEORY,2015,Vol.11,Issue.1,39-49

WOS被引数:1

资源类型:期刊论文

WOS:000351299700003

77. A FIRST ORDER SEMI-DISCRETE ALGORITHM FOR BACKWARD DOUBLY STOCHASTIC DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Bao, Feng;Cao, Yanzhao;Zhao, Weidong

作者机构:[Bao, F] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Cao, Y] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Zhao, W] School of Mathematics, Shangdong University, Jinan, China

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2015,Vol.20,Issue.5,1297-1313

WOS被引数:1

资源类型:期刊论文

WOS:000355570400002

78. Convergence of Recent Multistep Schemes for a Forward-Backward Stochastic Differential Equation SCOPUS SCIE

作者:Jie Yang

作者机构:[Yang, J] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.4,387-404

WOS被引数:3

资源类型:期刊论文

WOS:000365260800006

79. A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations CSCD SCOPUS SCIE

作者:Li, Xin-peng

作者机构:[Li, X.-P] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,435-444

资源类型:期刊论文

WOS:000355060400013

80. Pricing Model for Convertible Bonds: A Mixed Fractional Brownian Motion with Jumps SCOPUS SCIE SSCI

作者:Jie Miao

作者机构:[Miao, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, Changji College, Changji, Xinjiang, 831100, China;[ Yang, X] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.3,222-237

WOS被引数:1

资源类型:期刊论文

WOS:000364199900002

共 53 页, 1,052 条记录

TOP